MAUDE Adverse Event Report: TIDI PRODUCTS LLC WIRELESS NURSE CALL ADAPTER; MONITOR, BED PATIENT

TIDI PRODUCTS LLC WIRELESS NURSE CALL ADAPTER; MONITOR, BED PATIENT
Model Number 8282WL
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Customer reporting a complaint on product 8645wl qty 3, 8282wl we do not have lot #'s.Alarm #1 did not alarm when patient got up.Unknown if sensor was paired correctly.Patient fall.New alarm swapped and 2nd alarm failed to sound too which is alarm #2.These were both in rm 478.No injury from 2nd or 1st fall.Product 8282wl kept triggering the nurse call system falsely.Could not be corrected until a different 8282wl was tested.3rd alarm gave audible warning that maint was req'd.It would not alarm when patient got out of chair.No falls.Triggered chair exit alarm while patient was lying in bed.
 
Additional Manufacturer Narrative
H3: the device was returned and evaluated by tidi products; at which time it was found to be functioning according to manufacturing specifications.Even if cosmetic damage is noted, the evidence supports that a device malfunction did not occur.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states if the alarm and/or sensor do not function properly, remove the alarm and sensor from service and replace them with a properly functioning alarm and/or sensor.Do not use the alarm or sensor if it does not activate each time weight is removed from the sensor, or if the chair belt sensor is unfastened.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint.All complaints are trended and reviewed by management on a monthly basis.As a part of the monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacturer reference file (b)(4).

Brand Name
WIRELESS NURSE CALL ADAPTER
Common Device Name
MONITOR, BED PATIENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key21288905
Report Number2182318-2025-00007
Device Sequence Number7909343
Product Code KMI
UDI-Device Identifier00190676007646
UDI-Public00190676007646
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number8282WL
Device Catalogue Number8282WL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/07/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2025
Initial Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/04/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown